MathSciNet Relay Station
MathSciNet bibliographic data
MR279641 (43 #5362) 47.70 (46.00)
Moyer, R. D. Computation of symbols on $C\sp*$-algebras of singular integral operators. Bull. Amer. Math. Soc. 77 1971 615–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement